# SDR IPXA2M75290

- Difficulty date: September 3, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 46,772 hours, 10,147 cycles
- Engine: Pwa PW4460
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB777270
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT LOWER WINGLET FWD MOUNT FITTING CRACKED.  REPLACED BOTH ATTACH FITTINGS ON RT LWR WINGLET WITH KIT SB11570063-5, APPX E. (MAJOR)
